# SDR 2004F00331

- Difficulty date: December 20, 2003
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N521NA
- Make and model: Boeing 757236
- Aircraft serial: 25592
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Worn
- Location: L2 Door Emer
- Stage of operation: CR
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FOUND EMERGENCY LIGHTS ON AT R2 AND L2 DOORS, ONLY DURING TURBULENCE.  OVER L2 DOOR, FOUND TWO WIRES INSULATION WORN AWAY MAKING CONTACT.  REPAIRED WIRING IAW SWPM 20-00-00.  OPS CHECKED OK.  (M)
